... hours after and then later that night I took another before bed. My burning is stIll present. I bought another pack and I am not sure if I should take it or wait couple days to start again. This is my first time using monistat 3. I called a doctor and they told me to buy monistat because I was having a burning and itching sensation while urinating. It was so bad to the point I would cry while peeing and be soo terrified of peeing again later.. please help its been almost 2 weeks
If your hurting when peeing you could have a urinary track infection. Go to the doctor right away to test your urine. Leaving this can cause bad problems. Do not have sex with your boyfriend until it clears. Plus make sure he is clear too. He may not have symptoms. You could transmit it to each other. See the doc! You can check your vaginal area at the same time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used Monistat-1 and the next night me and my boyfriend had sex, during I felt something pop inside
Posted 10 Apr 2015 • 1 answer
Posted 16 Jun 2015 • 2 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Posted 20 Dec 2015 • 1 answer
Posted 17 Feb 2017 • 0 answers